... with it. However I had a few drinks with a friend, and later started fighting with my boyfriend. I took 2 tylenol to help my headache, and 3 (1mg) tablets of lorazepam for my axienty. Then I started getting heartburn from the whiskey I had drank so I took my usual dose of 4-6 tums. im just concered it may have been too much for one night. Can anyone tell me if they are any serious side effects I should be concerned about?
Hope nothing goes wrong but there are certain concerns that you should be aware of, please read in details on this interactions link: https://www.drugs.com/interactions-check.php?drug_list=1488-0,1034-14582,464-3778,11-12
However, if you do feel uncomfortable, perhaps a doc/pharmacist could be greater help, take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 26 Jul 2010 • 8 answers
Posted 9 Jun 2011 • 1 answer
Posted 21 Nov 2011 • 1 answer
Posted 3 Mar 2012 • 1 answer